# SDR TSAA0253037

- Difficulty date: January 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2638428A
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON LOWER SURFACE OF RIGHT ELEVATOR.  TRIMMED OUT DAMAGED LAMINATION TO A SMOOTH SHAPE WITH ROUNDED CORNERS.  FABRICATED, CLEANED AND INSTALLED HONEYCOMB REPLACEMENT CORE PLUG.  PREPARED AND APPLIED REPAIR PLIES.  INSTALLED HEATED BLANKET AND EVACUATED THE REPAIR REPAIR AREA MAINTAINING A VACCUM OF 22 INCHES OF MERCURY MINIMUM.  REPAIR COMPLETED IAW SRM 51-40-12, REPAIR 14, FIGURE 22.  AIRCRAFT RETURNED TO SERVICE.  (M)
